# SDR SIMA201035407

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 14,988 hours, 13,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AROUND 15000 FT GOT A PRONOUNCED ELECTRICAL BURNING ODOR.  SHORTLY AFTER ELECTRICAL ODOR DISSIPATED AND BURNING ODOR CONTINUED FOR ABOUT 15 MINUTES FROM COCKPIT DOOR AREA AS WELL AS REAR OF CABIN AFTER ASKING FLIGHT ATTENDANT TO INVESTIGATE CLOSET AND GALLEY AREA, F/A ADVISED BOTH TRASHCAN AREAS TO BE ABNORMALLY WARM. NO LIQUIDS HAD BEEN POURED AND ALL GALLEY EQUIPMENT WAS ALREADY OFF.  ALL ODORS DISSIPATED AFTER 15-20 MIN, NO EICAS MESSAGES NON-ICING CONDITION.  THE CREW ELECTED TO DIVERT TO TPA AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED CEILING LIGHTS AND WINDOW LIGHTS IAW EMB 145 CHAPTER 33-21-02 OPS CHECK GOOD NO DEFECTS NOTED.  INSPECTED CABIN LIGHT BALLAST IAW CHAPTER 33-21-00 OPS CHECK GOOD NO DEFECTS NOTED.  INSPECTED LIGHT LT AND RT RELAYS SUPPORT IAW CHAPTER 20-13-02 NO DEFECTS NOTED.  INSPECTED COCKPIT DISPLAY UNITS IAW CHAPTER 34-22-00 NO DEFECTS NOTED.  INSPECTED WINDSHIELD CONTROLLER AND HEATING SENSORS IAW CHAP.  SUSPECT OF ODOR IS BURNT COFFEE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
